# SDR AALA202104159002

- Difficulty date: April 14, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 20,516 hours, 8,065 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3339
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 38,840 hours, 18,432 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED BURNING RUBBER SMELL IN AFT CABIN DURING DESCENT.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L31049003.
